# SDR HNAA0400039

- Difficulty date: April 20, 2004
- Submitted: April 26, 2004
- Operation: Air carrier
- Aircraft: N933HA
- Make and model: Dhav DHC8102
- Aircraft serial: 134
- Aircraft time: 40,163 hours, 44,839 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Computer
- Part number: 7000700975
- Part serial: 89123775
- Condition: Failed
- Location: Adc Nr 1
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF ADC 1 FAILED.  NR 1 ALTIMETER AND IVSI FLAGGED, TRANSPONDER FAILED, OVERSPEED WARNING HORN SOUNDED AND GPWS C.L. OVERSPEED WARNING HORN SILENCED WHEN ADC 1 CB PULLED. REMOVED AND REPLACED DADC, SELF TEST GOOD.
